# SDR AALA20040481

- Difficulty date: April 21, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY ESCAPE PATH LIGHT AT 7D INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
